# SDR SWAA2021071519384

- Difficulty date: February 19, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AROUND THE FASTENER ON AFT FLOOR TO BULKHEAD PANEL SUPPORT ANGLE BS947 LBL7 WL178. / REPLACE BULKHEAD PANEL SUPPORT ANGLE AT BS 947 LBL 7 WL 178 AS PER. DWG. 149A8118 AND SRM 51-40-02-0G-0. 59868U FEB-28-20.
